# SDR FDEA201408012031

- Difficulty date: August 1, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3211
- Condition: Corroded
- Location: Bs 900-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BS 900 - 1180 STRINGER 10R LAP SEAM HAS CORROSION.   REPAIRED IAW EA F-5340-T0310075A.  MAJOR REPAIR.
